MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DOUBLE MOBILITY HC LINER Ø 50/28; ACETABULAR LINER DOUBLE MOBILITY

MEDACTA INTERNATIONAL SA LINER: MPACT DOUBLE MOBILITY HC LINER Ø 50/28; ACETABULAR LINER DOUBLE MOBILITY
Catalog Number 01.26.2850MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30-aug-2023 lot 2302831: (b)(4) items manufactured and released on 13-apr-2023.Expiration date: 2028-03-22.No anomalies found related to the problem.To date, 52 items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: cup: mpact 01.32.150mb double mobility acetabular shell ø50 (k143453) lot.2247253: 32 items manufactured and released on 31-may-2023.Expiration date: 2028-05-16.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
On the same day of the primary, the patient sustained a joint dislocation.The surgeon performed surgery on the patient again and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT DOUBLE MOBILITY HC LINER Ø 50/28
Common Device Name
ACETABULAR LINER DOUBLE MOBILITY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17649308
Report Number3005180920-2023-00652
Device Sequence Number7502633
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2850MHC
Device Lot Number2302831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale